# SDR ASAA12511580

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 19,586 hours, 5,969 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AMOUNT FOUND NON MAGNETIC SILVER FLAKING MATERIAL IN REAR SUMP SCAVENGE MCD NR 2 ENG.  ACFT GROUNDED.  ON DEFERRAL.
